# SDR FDEA201404150732

- Difficulty date: April 15, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: FX141N13208
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC  FRAME  SPLICE  GOUGED, BS 377, STRINGER 6R.  REPAIR  ACCOMPLISHED ON WC 60001648360001 & EA 757-5312-16-F4477 REV DATED  APRIL 7, 2014.  INCOMING FRAME  REPAIR  AT STATION 377,  STRINGER 5R TO STRINGER 7R.  CATEGORY B REPAIR MAJOR  REPAIR.
